logo Blog50.com
Blog 50 est un service gratuit offert par Notre Temps

29/07/2011

Norwegian cruise - day 6

Photos and text © Michel Lebel and Co

After night shortened by our day before to take advantage of the midnight sun (see the previous note) the day waits 6 to us with 7 stopovers, more or less long to the program:

  • Oksfjord: 02:00 am - > 02:15 am (15 minutes of stop),
  • Hammerfest: 05:15 am - > 06:45 am (1:30 am of stop).
    • It is the most northern city of the World(Monde) (70°40'N N),
  • Havoysund: 09:30 am - > 09:45 am (15 minutes of stop),
  • Honningsvag: 11:45 am - > 3:15 pm (3:30 am of stop),
  • Kjollefjord: 5:30 pm - > 5:45 pm (15 minutes of stop),
  • Mehamn: 7:45 pm - > 8:00 pm (15 minutes of stop),
  • Berlevag: 10:30 pm - > 10:45 pm (15 minutes of stop).


Until the stopover of Honningsvag we take advantage of clémént weather to discover landscapes which, sometimes, leave us speechless...

 

IMGP3445.JPG

To Honningsvag we have the choice between two excursions:

  • North Cape,
  • Gjesvaer (the second attraction of North Cape).

  • We opt for Gjesvaer... Route by bus, during which we can see reindeers grazing, up to the small fishing'port of Gjesvaer ( 120 inhabitants).

IMGP3447.JPG

IMGP7878.JPG

Then boarding on a small boat which will make us discover the fauna and the flora of one of the most extraordinary natural réseves: GJESVAERSTAPPAN, 15 km on the West of North Cape.

 

Gjesvarstappan_Nature_Reser.jpg

The sea birds populate with numerous iles of Norway and it is the reason for which our discovery will be made by boat... More than doiseaux 3 millions populate this ilot...

We can discover:

  • Cormorants,
  • Puffins,
  • Gannets,
  • Small auks
  • Tridactyles gulls,
  • Sea eagles with white tail,
  • Terns...

 


 

IMGP3453_edited.JPG

IMGP3454.JPG

IMGP3459_edited.JPG
IMGP3468.JPG
IMGP3469.JPG
IMGP3473.JPG
IMGP3481.JPG
IMGP3484.JPG
IMGP3486.JPG
IMGP3499.JPG
IMGP3503.JPG
IMGP3504.JPG
IMGP3509.JPG
IMGP3512.JPG

In addition we shall see some seals bathing not far from the bank and we shall cross some cetaceans...

We can also see the corridors of nesting of gulls. In brief a real delight for eyes!!! *

On the way back towards Honningsvag:

IMGP7885.JPG
IMGP7887.JPG
IMGP7890.JPG
IMGP7896_edited.JPG
IMGP7897.JPG
IMGP7900.JPG
Again on the boat we shall discover the church of Finn which is the most elegant cliff of Norway. Its aspect reminds the lace.
IMGP3515.JPG
IMGP7906.JPG
IMGP3520.JPG
IMGP3519.JPG
IMGP3524.JPG
IMGP3525.JPG
IMGP7916.JPG

Dinner: Buffet of North Cape, with the best local products of the season among which the royal crab fished in the Barents Sea and reindeer's meat...

Then we shall reach Nordkyn who is the most northern point of the European continent (71°08 ' 00N).

The next stage: Batsfjord - > Berlevag via Kirkenes (term of the cruise for those who did not opt for return in Bergen.


 

Les commentaires sont fermés.

 
Accueil Blog50 | Créez gratuitement votre blog | Avec notretemps.com | Toute l'info retraite | Internet facile | Vos droits | Votre argent | Loisirs | Famille Maison | Cuisine | Jeux | Services | Boutique